ON TWO IDENTITIES FOR I-FUNCTION
In this research note, two interesting identities involving I-function of one variable introduced by Rathie have been derived. These results enable us to split a particular I-function into the sum of four I-functions. A few new as well as known special cases of our main results have been obtained. K...
Gespeichert in:
Veröffentlicht in: | TWMS journal of applied and engineering mathematics 2020-04, Vol.10 (2), p.428 |
---|---|
Hauptverfasser: | , |
Format: | Artikel |
Sprache: | eng |
Schlagworte: | |
Online-Zugang: | Volltext |
Tags: |
Tag hinzufügen
Keine Tags, Fügen Sie den ersten Tag hinzu!
|
container_end_page | |
---|---|
container_issue | 2 |
container_start_page | 428 |
container_title | TWMS journal of applied and engineering mathematics |
container_volume | 10 |
creator | D'Souza, Vilma Kumari K., Shantha |
description | In this research note, two interesting identities involving I-function of one variable introduced by Rathie have been derived. These results enable us to split a particular I-function into the sum of four I-functions. A few new as well as known special cases of our main results have been obtained. Keywords: I-function, Mellin-Barnes integral. AMS Subject Classification: 33C60 |
format | Article |
fullrecord | <record><control><sourceid>gale</sourceid><recordid>TN_cdi_gale_infotracmisc_A629530920</recordid><sourceformat>XML</sourceformat><sourcesystem>PC</sourcesystem><galeid>A629530920</galeid><sourcerecordid>A629530920</sourcerecordid><originalsourceid>FETCH-LOGICAL-g222t-9430a2e39a7d1d9afca3e0e48016d92926744350902739731ca56509c9c22cbc3</originalsourceid><addsrcrecordid>eNptTE1rwzAU86GDla7_wbCzx_OzY_cdS5ZshhLD5rJj8RynpPQDmv5_atgOO0w6CAlJMzZHqY2QUttHtpymAxSsjLGg5oz7jocvz91r0wUXXPPJW__BnWi3XR2c757YwxCPU17-6oJt2ybU72Lj31y93og9It4EaQURs6Joe9lTHFJUGbJegTQ9IaGxWqsKCNAqskqmWJliEyXE9J3Ugj3__O7jMe_G83C5XWM6jVParQ1SpYAQSuvln1Zhn09jupzzMJb8z-AOTAVEGw</addsrcrecordid><sourcetype>Aggregation Database</sourcetype><iscdi>true</iscdi><recordtype>article</recordtype></control><display><type>article</type><title>ON TWO IDENTITIES FOR I-FUNCTION</title><source>EZB-FREE-00999 freely available EZB journals</source><creator>D'Souza, Vilma ; Kumari K., Shantha</creator><creatorcontrib>D'Souza, Vilma ; Kumari K., Shantha</creatorcontrib><description>In this research note, two interesting identities involving I-function of one variable introduced by Rathie have been derived. These results enable us to split a particular I-function into the sum of four I-functions. A few new as well as known special cases of our main results have been obtained. Keywords: I-function, Mellin-Barnes integral. AMS Subject Classification: 33C60</description><identifier>ISSN: 2146-1147</identifier><language>eng</language><publisher>Turkic World Mathematical Society</publisher><subject>Functions (Mathematics) ; Integral equations ; Mathematical research</subject><ispartof>TWMS journal of applied and engineering mathematics, 2020-04, Vol.10 (2), p.428</ispartof><rights>COPYRIGHT 2020 Turkic World Mathematical Society</rights><lds50>peer_reviewed</lds50><woscitedreferencessubscribed>false</woscitedreferencessubscribed></display><links><openurl>$$Topenurl_article</openurl><openurlfulltext>$$Topenurlfull_article</openurlfulltext><thumbnail>$$Tsyndetics_thumb_exl</thumbnail><link.rule.ids>314,780,784</link.rule.ids></links><search><creatorcontrib>D'Souza, Vilma</creatorcontrib><creatorcontrib>Kumari K., Shantha</creatorcontrib><title>ON TWO IDENTITIES FOR I-FUNCTION</title><title>TWMS journal of applied and engineering mathematics</title><description>In this research note, two interesting identities involving I-function of one variable introduced by Rathie have been derived. These results enable us to split a particular I-function into the sum of four I-functions. A few new as well as known special cases of our main results have been obtained. Keywords: I-function, Mellin-Barnes integral. AMS Subject Classification: 33C60</description><subject>Functions (Mathematics)</subject><subject>Integral equations</subject><subject>Mathematical research</subject><issn>2146-1147</issn><fulltext>true</fulltext><rsrctype>article</rsrctype><creationdate>2020</creationdate><recordtype>article</recordtype><sourceid/><recordid>eNptTE1rwzAU86GDla7_wbCzx_OzY_cdS5ZshhLD5rJj8RynpPQDmv5_atgOO0w6CAlJMzZHqY2QUttHtpymAxSsjLGg5oz7jocvz91r0wUXXPPJW__BnWi3XR2c757YwxCPU17-6oJt2ybU72Lj31y93og9It4EaQURs6Joe9lTHFJUGbJegTQ9IaGxWqsKCNAqskqmWJliEyXE9J3Ugj3__O7jMe_G83C5XWM6jVParQ1SpYAQSuvln1Zhn09jupzzMJb8z-AOTAVEGw</recordid><startdate>20200401</startdate><enddate>20200401</enddate><creator>D'Souza, Vilma</creator><creator>Kumari K., Shantha</creator><general>Turkic World Mathematical Society</general><scope/></search><sort><creationdate>20200401</creationdate><title>ON TWO IDENTITIES FOR I-FUNCTION</title><author>D'Souza, Vilma ; Kumari K., Shantha</author></sort><facets><frbrtype>5</frbrtype><frbrgroupid>cdi_FETCH-LOGICAL-g222t-9430a2e39a7d1d9afca3e0e48016d92926744350902739731ca56509c9c22cbc3</frbrgroupid><rsrctype>articles</rsrctype><prefilter>articles</prefilter><language>eng</language><creationdate>2020</creationdate><topic>Functions (Mathematics)</topic><topic>Integral equations</topic><topic>Mathematical research</topic><toplevel>peer_reviewed</toplevel><toplevel>online_resources</toplevel><creatorcontrib>D'Souza, Vilma</creatorcontrib><creatorcontrib>Kumari K., Shantha</creatorcontrib><jtitle>TWMS journal of applied and engineering mathematics</jtitle></facets><delivery><delcategory>Remote Search Resource</delcategory><fulltext>fulltext</fulltext></delivery><addata><au>D'Souza, Vilma</au><au>Kumari K., Shantha</au><format>journal</format><genre>article</genre><ristype>JOUR</ristype><atitle>ON TWO IDENTITIES FOR I-FUNCTION</atitle><jtitle>TWMS journal of applied and engineering mathematics</jtitle><date>2020-04-01</date><risdate>2020</risdate><volume>10</volume><issue>2</issue><spage>428</spage><pages>428-</pages><issn>2146-1147</issn><abstract>In this research note, two interesting identities involving I-function of one variable introduced by Rathie have been derived. These results enable us to split a particular I-function into the sum of four I-functions. A few new as well as known special cases of our main results have been obtained. Keywords: I-function, Mellin-Barnes integral. AMS Subject Classification: 33C60</abstract><pub>Turkic World Mathematical Society</pub></addata></record> |
fulltext | fulltext |
identifier | ISSN: 2146-1147 |
ispartof | TWMS journal of applied and engineering mathematics, 2020-04, Vol.10 (2), p.428 |
issn | 2146-1147 |
language | eng |
recordid | cdi_gale_infotracmisc_A629530920 |
source | EZB-FREE-00999 freely available EZB journals |
subjects | Functions (Mathematics) Integral equations Mathematical research |
title | ON TWO IDENTITIES FOR I-FUNCTION |
url | https://sfx.bib-bvb.de/sfx_tum?ctx_ver=Z39.88-2004&ctx_enc=info:ofi/enc:UTF-8&ctx_tim=2024-12-24T04%3A40%3A50IST&url_ver=Z39.88-2004&url_ctx_fmt=infofi/fmt:kev:mtx:ctx&rfr_id=info:sid/primo.exlibrisgroup.com:primo3-Article-gale&rft_val_fmt=info:ofi/fmt:kev:mtx:journal&rft.genre=article&rft.atitle=ON%20TWO%20IDENTITIES%20FOR%20I-FUNCTION&rft.jtitle=TWMS%20journal%20of%20applied%20and%20engineering%20mathematics&rft.au=D'Souza,%20Vilma&rft.date=2020-04-01&rft.volume=10&rft.issue=2&rft.spage=428&rft.pages=428-&rft.issn=2146-1147&rft_id=info:doi/&rft_dat=%3Cgale%3EA629530920%3C/gale%3E%3Curl%3E%3C/url%3E&disable_directlink=true&sfx.directlink=off&sfx.report_link=0&rft_id=info:oai/&rft_id=info:pmid/&rft_galeid=A629530920&rfr_iscdi=true |